On the convergence of a general class of finite volume methods

Wendland, Holger (2005) On the convergence of a general class of finite volume methods. SIAM Journal on Numerical Analysis, 43 (3). pp. 987-1002. ISSN 0036-1429

Full text not available from this repository.

Abstract

In this paper we investigate numerical methods for solving hyperbolic conservation laws based on finite volumes and optimal recovery. These methods can, for example, be applied in certain ENO schemes. Their approximation properties depend in particular on the reconstruction from cell averages. Hence, this paper is devoted to prove convergence results for such reconstruction processes from cell averages.

Item Type: Article
Schools and Departments: School of Mathematical and Physical Sciences > Mathematics
Depositing User: Holger Wendland
Date Deposited: 06 Feb 2012 19:36
Last Modified: 09 Jul 2012 14:41
URI: http://sro.sussex.ac.uk/id/eprint/21457
📧 Request an update